New classes of exact solutions for a problem of many bodies that attract one another according to an arbitrary law depending on the distances between bodies

Authors

  • L. Ya. Gadomskii
  • E. A. Grebenikov
  • A. R. Gurskaya
  • N. I. Zemtsova

Abstract

The existence of a 5-parameter family of exact solutions is proved for differential equations describing the motion of many bodies that attract one another according to an arbitrary law depending on the distances between the bodies.

Published

25.03.1998

Issue

Section

Research articles

How to Cite

Gadomskii, L. Ya., et al. “New Classes of Exact Solutions for a Problem of Many Bodies That Attract One Another According to an Arbitrary Law Depending on the Distances Between Bodies”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 3, Mar. 1998, pp. 329–337, https://umj.imath.kiev.ua/index.php/umj/article/view/4934.